# SDR USAA2010121793142

- Difficulty date: December 4, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6964
- Condition: Faulty
- Location: Pax Door
- Part time: 28,455 hours, 13,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - PASSENGER CREW DOOR 842 SLIDE RAFT WAS OVER INFLATED.  REPLACED SLIDE RAFT AT PASSENGER CREW DOOR 842 IAW TASK CARD 26C84252006.
